Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 129, NWS Midland/Odessa, TX

June 11, 2014Glasscock County, Howard County, Mitchell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2014, 6:29 PM CDT for Glasscock County, Howard County, Mitchell County, Texas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2014, 6:29 PM CDT (23:29 UTC)
Expired
Jun 11, 2014, 6:50 PM CDT
In force
21 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Glasscock County, TX, Howard County, TX, Mitchell County, TX

The radar

The Midland/Odessa radar (KMAF), 82 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-696 J/kg
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WUUS54 KMAF 112329
SVRMAF
TXC173-227-335-120030-
/O.NEW.KMAF.SV.W.0129.140611T2329Z-140612T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
629 PM CDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GLASSCOCK COUNTY IN WEST TEXAS...
  SOUTHERN HOWARD COUNTY IN WEST TEXAS...
  SOUTHWESTERN MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 730 PM CDT

* AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12     
  MILES NORTHEAST OF GARDEN CITY...MOVING NORTHEAST AT 5 MPH. A FEW  
  OTHER STRONG STORMS WERE LOCATED ACROSS NORTHERN GLASSCOCK COUNTY.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  EASTERN GLASSCOCK COUNTY...
  NORTHEASTERN GLASSCOCK COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3208 10109 3208 10126 3181 10126 3186 10166
      3209 10167 3222 10147 3223 10112
TIME...MOT...LOC 2327Z 246DEG 5KT 3196 10131

$$
1 follow-up statement
515 
WWUS54 KMAF 112350
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
650 PM CDT WED JUN 11 2014

TXC173-227-335-120000-
/O.CAN.KMAF.SV.W.0129.000000T0000Z-140612T0030Z/
GLASSCOCK-HOWARD-MITCHELL-
650 PM CDT WED JUN 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MITCHELL...
SOUTHERN HOWARD AND NORTHERN GLASSCOCK COUNTIES IS CANCELLED...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED
AND EXITED THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3208 10109 3208 10126 3181 10126 3186 10166
      3209 10167 3222 10147 3223 10112
TIME...MOT...LOC 2350Z 246DEG 5KT 3197 10128

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:04 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 11, 6:04 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
604 PM CDT Wed Jun 11 2014

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Thunderstorms are moving across the area and may affect MAF and FST
for the next couple of hours.  Winds will likely be gusty and
variable near the storms with a possible reduction in visibility.
Otherwise, VFR conditions are expected for the next 24 hours.  Winds
will generally be out of the south and west during the evening and
overnight with elevated winds likely for MAF and FST.  Winds will
turn to the north and be gusty around 15z as a cold front moves into
the area.  There is a slight chance of thunderstorms again tomorrow
afternoon but confidence remains low.

&&

.PREV DISCUSSION... /ISSUED 228 PM CDT Wed Jun 11 2014/

DISCUSSION...

The region is under weak ridging aloft with a shortwave moving over
the area.  A dryline has developed across the Permian Basin and the
Lower Trans Pecos.  CAPE values are near 2000 J/Kg across the
Western Low Rolling Plains with values well over 1000 J/Kg elsewhere
east of the dryline.  0 to 6 km bulk shear values of 30 to 35 kts
can be expected across eastern areas of the CWA this afternoon.  All
of these conditions will allow for a chance of severe thunderstorms
developing across parts of the area this afternoon and evening with
the main threats being strong winds and large hail.  Temperatures
this afternoon are going to be hot with most places reaching 100+
degrees.  A heat advisory is in effect for areas around the Presidio
Valley, the Big Bend, Brewster County, and Terrell County through
Thursday with high temperatures around 110 degrees and low
temperatures around 80 degrees.  A lee surface trough is developing
across eastern New Mexico and West Texas further contributing to
warming temperatures from downslope warming with west to southwest
winds across a large part of the area.

An upper trough will move over the Upper Midwest with a cold front
coming into the CWA on Thursday.  High temperatures for tomorrow
will be highly dependent on the timing of the cooler air with the
northern Permian Basin experiencing the greatest cooling.  There is
a slight chance of showers and thunderstorms developing along this
front.  On Friday, another shortwave will move over the area with
good omega values across the western CWA.  Lapse rates will be
around 8 degrees Celsius per km.  The dryline will be pushed
westward to the higher terrain so high CAPE values will be present
with the NAM12 showing values over 3000 J/Kg across a large portion
of the Permian Basin.  0 to 6 km bulk shear of 35 to 40 kts will be
present, so severe is definitely possible on Friday.  Upper level
troughs will move over the northern conus through the middle of next
week allowing for the ridge over the CWA to weaken.  Moisture will
remain present across the eastern half of the CWA allowing for the
possibility of showers and thunderstorms across the area into next
week.  Temperatures will be above normal beginning Saturday through
the extended forecast.

FIRE WEATHER...

Critical fire weather conditions are present across the Guadalupe
Mountains with relative humidity values at or below 15 percent and
20 foot winds above 20 mph.  These conditions are expected to
continue through this evening.  A Red Flag Warning is in effect for
this area for this afternoon.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING until 9 PM MDT this evening FOR THE FOLLOWING
     ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ.

TX...HEAT ADVISORY until 10 PM CDT Thursday FOR THE FOLLOWING ZONES...
      Big Bend Area...Presidio Valley...Terrell.

     RED FLAG WARNING until 9 PM MDT this evening FOR THE FOLLOWING
     ZONES... Guadalupe Mountains.

&&

99
Hazardous weather outlook, Jun 11, 1:52 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT WED JUN 11 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
152 PM CDT WED JUN 11 2014 /1252 PM MDT WED JUN 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO VALLEY...AS WELL AS
BREWSTER AND TERRELL COUNTIES...THROUGH THURSDAY EVENING. THIS
APPLIES MAINLY TO AREAS ALONG THE RIO GRANDE...WHICH WILL SEE
HIGHS THIS AFTERNOON AND THURSDAY AS HIGH AS AROUND 110...AND
OVERNIGHT LOWS 75 TO 78. THIS WILL INCREASE THE RISK OF
DEHYDRATION AND HEAT EXHAUSTION.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING EAST OF A LINE FROM LAMESA...TO MIDLAND...TO FORT
STOCKTON WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY
THREATS.

HOT...DRY...AND WINDY CONDITIONS WILL CONTINUE IN THE GUADALUPE
MOUNTAINS TODAY. CONDITIONS WILL BE FAVORABLE FOR FIRE GROWTH AND
SPREAD...AND A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY...MAINLY
SOUTH OF THE PECOS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 11, 4:36 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
436 PM CDT WED JUN 11 2014

TXZ062-069-112200-
MIDLAND-UPTON-
436 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN UPTON AND SOUTH CENTRAL MIDLAND
COUNTIES UNTIL 500 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 15 MILES WEST OF
MIDKIFF AT 436 PM CDT...MOVING EAST AT 25 MPH.

THIS STORM WILL IMPACT DUKE ENERGY AND HIGHWAY 349 IN SOUTHERN MIDLAND
AND NORTHERN UPTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3175 10181 3151 10179 3155 10219 3173 10219
TIME...MOT...LOC 2136Z 270DEG 21KT 3164 10208
Special weather statement, Jun 11, 4:54 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT WED JUN 11 2014

TXZ046-051-112230-
DAWSON-MARTIN-
454 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN MARTIN AND SOUTH CENTRAL DAWSON
COUNTIES UNTIL 530 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES
SOUTHEAST OF THREE LEAGUES AT 454 PM CDT...MOVING EAST AT 25 MPH.

HIGHWAY 137 IN NORTHERN MARTIN COUNTY IS IN THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3252 10171 3232 10170 3235 10202 3253 10202
TIME...MOT...LOC 2154Z 270DEG 21KT 3244 10191
Special weather statement, Jun 11, 5:12 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
512 PM CDT WED JUN 11 2014

TXZ051-112245-
MARTIN-
512 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHEASTERN MARTIN COUNTY UNTIL 545 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER STANTON
MUNICIPAL AIRPORT AT 511 PM CDT...MOVING EAST AT 20 MPH.

THIS STORM WILL IMPACT STANTON AND INTERSTATE 20 NEAR STANTON.

BLOWING DUST WILL REDUCE VISIBILITIES TO A QUARTER MILE OR LESS ON
INTERSTATE 20 NEAR STANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3228 10171 3210 10171 3210 10191 3227 10192
TIME...MOT...LOC 2211Z 270DEG 21KT 3219 10183
Special weather statement, Jun 11, 5:25 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
525 PM CDT WED JUN 11 2014

TXZ047-112300-
BORDEN-
525 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING SOUTHERN BORDEN COUNTY UNTIL 600 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 10 MILES
SOUTHWEST OF GAIL OVER CENTRAL BORDEN COUNTY AT 524 PM CDT...MOVING
EAST AT 20 MPH.

THIS STORM WILL IMPACT FARM TO MARKET ROAD 669 IN SOUTHERN BORDERN
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3276 10119 3254 10119 3256 10163 3274 10163
TIME...MOT...LOC 2224Z 270DEG 21KT 3265 10152
Local storm report, Jun 11, 5:36 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
536 PM CDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             LEES                    32.08N 101.49W
06/11/2014  E1.00 INCH       GLASSCOCK          TX   TRAINED SPOTTER

            SPOTTER REPORTS QUARTER TO SLIGHTLY LARGER THAN QUARTER
            SIZE HAIL IN LEES.

&&

MH
Special weather statement, Jun 11, 6:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT WED JUN 11 2014

TXZ081-082-112345-
TERRELL-BIG BEND AREA-
619 PM CDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER AND SOUTHWESTERN TERRELL COUNTIES UNTIL 645 PM
CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF TERRELL
COUNTY AIRPORT AT 619 PM CDT...MOVING SOUTH AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 2977 10245 3003 10253 3009 10221 2979 10205
      2979 10212 2982 10218 2984 10219 2983 10220
      2984 10223 2987 10231 2986 10232 2986 10234
      2984 10236 2976 10238
TIME...MOT...LOC 2319Z 340DEG 13KT 2993 10236

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:30 AM CDTHeat AdvisoryMAFTerrell42 hr
Jun 11, 3:06 PM CDTSpecial Weather StatementMAFPecos39 min
Jun 11, 3:43 PM CDTSpecial Weather StatementMAFAndrews32 min
Jun 11, 4:36 PM CDTSpecial Weather StatementMAFMidland24 min
Jun 11, 4:41 PM CDTSevere Thunderstorm WarningMAFMidland, Upton34 min
Jun 11, 4:54 PM CDTSpecial Weather StatementMAFMartin36 min
Jun 11, 5:12 PM CDTSpecial Weather StatementMAFMartin33 min
Jun 11, 5:25 PM CDTSpecial Weather StatementMAFBorden35 min
Jun 11, 5:28 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Mitchell62 min
Jun 11, 5:58 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry62 min
Jun 11, 6:09 PM CDTSevere Thunderstorm WarningMAFHoward, Mitchell36 min
Jun 11, 6:19 PM CDTSpecial Weather StatementMAFTerrell26 min
Jun 11, 6:45 PM CDTSevere Thunderstorm WarningMAFMitchell34 min
Jun 11, 6:48 PM CDTSevere Thunderstorm WarningMAFScurry29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.